# SDR VNAA20250529032

- Difficulty date: April 25, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Part number: MM67035622003
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOTION OF FLOOR PANEL 281JLF: CRACK ON HINGE AFT/FWD, ALSO MISSING DECAL AND DEGRADED PAINT ON STEP PLATE AT AFT CARGO COMPARTMENT.    FWD/AFT HINGE AT STEP PLATE AT AFT CARGO COMPARTMENT WERE REPL•A CED PER CRJ-900 SRM 51-42-06-001-001-A01, DECAL WAS REPLACED ON STEP PLATE PER CRJ-900 AMM 20-60-04 AND PAINT WAS APPLIED ON STEP PLATE PER CRJ-900 SRM 51-25-01-001-001-A01.
